MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES

EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Model Number 9850EV52US
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Foreign Body Embolism (4439)
Date of Event 10/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B2: other serious- even though there was no reintervention, there is a potential for reintervention in this case.The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.
 
Event or Problem Description
Edwards received notification of a transcatheter tricuspid valve replacement (ttvr) procedure involving the evoque system where the valve was deployed and was stable.It did not migrate or embolize on deployment.It was not until color was put on the echo images that it was noted there was severe pvl on the posterior side with the valve being very far from the annulus and a functioning native posterior leaflet.A central leak of the valve was also noted and resolved by the time the patient was taken off of the table.Outer frame of the valve was compressed into an oval shape but central frame of the valve remained circular.The patient was taken off the table in stable condition.Imaging issues were a constraint during the procedure.Leaflet capture was confirmed on each anchor during the anchor spin.There was no leaflet pinning observed at any point in the procedure.The anchors were at the hinge points of the annulus prior to final valve release.The valve did not expand evenly and as expected during ventricular and atrial expansion stages.The final position of the valve post deployment is the posterior side of the valve was about 1- 1.5cm below the annulus of the valve.S-l anchors were about 0.5cm below the annulus of the valve.There was appropriate volume optimization the day of the procedure.Full leaflet capture was seen around the entire valve and went through expansion stages and at full ventricular expansion it was noted that there was some depth to shed which was done by adding secondary, countering, and adding some primary and it appeared to be snug up under the hingepoints s-l with some space still seen a-p.Severe pvl with color on tee and ice post-procedurally was observed.There was no patient injury due to this event.Additional information received stating the root cause for the event was low deployment of the valve and the physicians decided not to plug the valve.Per internal image review, post operative day 1 ct shows a 52mm evoque valve embolized into the right ventricle.The anchors are > 10 mm from the tv annulus.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2, h6, and h11.Additional type of investigation codes that were unable to be added in h6: analysis of images.Labelling review.The complaint for malposition - valve embolizes into ventricle was confirmed based on objective evidence via imaging evaluation.The device history record review was completed, and this device passed all manufacturing and sterilization inspections.No nonconformances related to the complaint event were identified.Per imaging review, post-op day 1 ct revealed that the 52mm evoque valve had embolized into the right ventricle, with all anchors positioned more than 10mm from the tricuspid annulus and the anterior side located below the aortic valve.No procedural images were available to confirm the original deployment position, and no device malfunction could be identified.Malposition events such as embolization may be caused by a variety of factors such as device to native anatomy sizing (perimeter-derived diameter), use factors and procedural factors.Since there are no confirmed product or labeling/ifu/training material non-conformances affecting distributed product and no other triggers have been met, no preventative or corrective actions were required.

Brand Name
EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM
Common Device Name
PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key23415485
Report Number2015691-2025-08910
Device Sequence Number15710446
Product Code NPW
UDI-Device Identifier00690103217469
UDI-Public(01)00690103217469(17)270217(11)250217
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P230013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9850EV52US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer11/21/2025
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexFemale